Communications in Mathematical Physics

Symplectic fixed points and holomorphic spheres

Andreas Floer

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 120, Number 4 (1989), 575-611.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104177909

Mathematical Reviews number (MathSciNet)
MR0987770

Zentralblatt MATH identifier
0755.58022

Subjects
Primary: 58F05
Secondary: 70H05: Hamilton's equations

Citation

Floer, Andreas. Symplectic fixed points and holomorphic spheres. Communications in Mathematical Physics 120 (1989), no. 4, 575--611. http://projecteuclid.org/euclid.cmp/1104177909.


Export citation